# SDR ASAA2013120496705

- Difficulty date: December 4, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 24,399 hours, 7,300 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541012
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERCOSTAL CRACKED  BETWEEN BS 314-328, 46L.  ACFT GROUNDED.  REMOVED OLD INTERCOSTAL IAW SRM 51-40-02, LOCATED & DRILLED NEW INTERCOSTAL IAW SRM 51-40-05 & DWG 141A5400SHT26.   INSTALLED NEW INTERCOSTAL IAW SRM 51-40-02 & DWG 141AS5400, SHT 26.
